# SDR SWAA2022020158097

- Difficulty date: October 4, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 34,047 hours, 19,674 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB. UPPER FWD SLIDER IS CRACKED / R&R'D RH HORIZONTAL STAB. UPPER FWD SLIDER REF AMM 53-31-31.
